Mar 12, 2004
IM HIV POSITIVE MY Q IS MY FACE HAS A RASH IS IT FROM THE HIV OR I MIGHT JUST BE ALLEGIC TO SOMETHING IM NOT ON ANY TREATMENT THE DOC SAYS I STILL HEALTHLY AND VIRAL LOAD IS STILL OKAY FOR TREATMENT ITS 290.
Response from Dr. Henry
There are numerous skin conditions that involve the face in persons with HIV. Seborrheic dermatitis is one of the most common. An HIV specialist or dermatologist can often prescribe a topical cream that might help. HIV treatment can also help many of the skin conditions. KH
Undissolved Ziagen in Stool
re-take meds if I vomit a couple hours after dose?
- Risk Of Nipple Sucking
- If I Have Ars Will I Have Sore Throat?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- How Effective Are Swabs When Testing For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.